MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK (HARD/SOFT); DEVICE, ANTI-SNORING, PRODUCT CODE: LRK

RESPIRE MEDICAL RESPIRE PINK (HARD/SOFT); DEVICE, ANTI-SNORING, PRODUCT CODE: LRK
Model Number SP020US
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was originally submitted on 6/12/2020.I waited to see if it would show up on the maude website, however it never did not.When i double checked the acknowledgement, i saw the following error, "must have at least one valid device problem code," and i realized that the original submission actually failed.Because of this, i am resubmitting the mdr.
 
Event or Problem Description
A respire patient went to the er for inflammation in the gums due to the retention of device being too tight, and the doctor having difficulty removing the device from the patient's mouth.The inflammation eventually went away, and the patient is fine now.This patient's doctor specifies maximum retention as the "preferences" on all his cases.Whenever we make his devices to the standard retention, he states that they are too loose.Moving forward we have to be more conservative on the retention.The medical professional has made chairside adjustments to get it to fit properly, since respire products are custom devices that the medical professional participates in designing.After the chairside adjustments, this doctor determined that the device is suitable for their patient to wear.

Brand Name
RESPIRE PINK (HARD/SOFT)
Common Device Name
DEVICE, ANTI-SNORING, PRODUCT CODE: LRK
Manufacturer (Section D)
RESPIRE MEDICAL
18 bridge st.
suite 3j
brooklyn, NY 11201
MDR Report Key10853910
Report Number3008937561-2020-02012
Device Sequence Number2420143
Product Code LRK
UDI-Device Identifier00851861007079
UDI-Public(01)00851861007079
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSP020US
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;